# SDR P5CA2017062900214

- Difficulty date: June 29, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 10,653 hours, 2,929 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE SITTING AT THE GATE,  THE APU FAILED.  PERFORMED FIM 49-11-0-815, APU BITE CHECKED OUT, NO FAULTS FOUND. SUCCESSFULL START IAW AMM 49-11-00-802.
